Volume 15, Number 2 (2016) | JIRSS 2016, 15(2): 63-71 | Back to browse issues page



DOI: 10.18869/acadpub.jirss.15.2.63

XML Persian Abstract Print


Department of Mathematics, Statistics and Computer Science Marquette University, Milwaukee, WI 53201-1881, USA
Abstract:   (1072 Views)

Various characterizations of distributions, in their generality, are presented in terms of the conditional expectations. Some special  examples are given as well.

Full-Text [PDF 53 kb]   (190 Downloads)    
Type of Study: Original Paper | Subject: 62Fxx: Parametric inference
Received: 2016/08/31 | Accepted: 2016/08/31 | Published: 2016/08/31